# SDR USAA2011101800032

- Difficulty date: October 10, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5321009900100
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CABIN FLOOR PANEL 211EF HAS AREA OF DISBOND BETWEEN FR 1 AND FR 11A AT Y0.  REPAIRED CABIN FLOOR PANEL 211EF BETWEEN FR 1 AND FR 11A AT Y0 IAW A330 SRM 53-02-00.
